I think my child is overdosing. How do i help?

Update:

it might be relevant i don't know but i think he's around 5

5 Answers

Relevance
  • D1218
    Lv 5
    1 month ago
    Favorite Answer

    Rush him to the emergency room.

  • 1 month ago

    Take him to the hospital, and make sure that he's treated.

    • Login to reply the answers
  • Nathan
    Lv 4
    1 month ago

    Contact the police. You can only overdose once before dying or becoming extremely ill

    • Login to reply the answers
  • Anonymous
    1 month ago

    You help by getting therapy for your obsession with pretending you're abusing a child. Trolling is a violation here and TOS violations get your account suspended more quickly.

    • ...Show all comments
    • vaughn1 month agoReport

      This is not a troll. Thanks for mocking my dead child you ******* asshole. We went to the emergency room but it wasn't it time. Your a disgrace i try to care for my child as best as possible. I am in grieving over my child and i have to look at your bullshit. A real man would use his account.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 month ago

    You've already posted that you are putting drugs in his mac and cheese.

    You've already posted that you have a very small penis which falls out of women when you attempt to have intercourse.

    And what does your Psychiatrist say about all of this?

    • vaughn1 month agoReport

      Anonymous pussy!

    • Login to reply the answers
Still have questions? Get your answers by asking now.